# SDR WI5R2023112100001

- Difficulty date: November 21, 2023
- Submitted: November 21, 2023
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: N585PK
- Make and model: Cirrus SF50
- Aircraft serial: 0005
- Aircraft time: 1,898 hours
- Engine: Wilint FJ335A
- Engine time: 1,898 hours, 1,888 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 121305
- Part serial: HW32312
- Condition: Damaged
- Location: Engine
- Part time: 1,898 hours, 1,888 cycles
- Component: Engine, Wilint, FJ335A
- Component part number: 79400201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING “ON-FUSELAGE” CHECK 3 SCHEDULED HOT-SECTION MAINTENANCE ON FJ33-5A ENGINE SERIAL NUMBER 233606, INSTALLED ON CIRRUS SF50-0005 (N585PK), OUR REPAIR STATION SPECIALIST DISCOVERED METAL DEBRIS IN THE DIFFUSER SECTION OF THE ENGINE.  DUE TO THIS FINDING, THE ENGINE OEM DIRECTED A BORESCOPE INSPECTION OF THE ENGINE'S COMPRESSOR SECTION, DURING WHICH ONE MISSING 3RD-STAGE INTERMEDIATE PRESSURE COMPRESSOR (IPC) ROTOR BLADE WAS REVEALED.  NOTE: NO ENGINE OPERATIONAL ANOMALIES WERE REPORTED BY THE AIRCRAFT OPERATOR IMMEDIATELY PRIOR TO THIS SCHEDULED MAINTENANCE EVENT.  THE ENGINE'S HOT-SECTION WAS THEN REASSEMBLED AS REQUIRED TO FACILITATE REMOVAL OF THE ENGINE FROM THE AIRCRAFT AND RETURN TO OUR REPAIR STATION FOR REPAIR.  UPON INDUCTION OF ENGINE 233606 INTO OUR REPAIR STATION, THE COMPRESSOR SECTION WAS DISASSEMBLED AND THE LIBERATION OF ONE 3RD-STAGE IPC ROTOR BLADE WAS VISUALLY CONFIRMED.  FURTHER DISASSEMBLY OF THE ENGINE REVEALED DOWNSTREAM SECONDARY DAMAGE TO OTHER ENGINE COMPONENTS.
